# SDR SIMA201123410

- Difficulty date: August 21, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 16,085 hours, 13,717 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 98083510
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 2915 THE CREW ABORTED TAKEOFF DUE TO THE FIRST OFFICER’S DISPLAY UNIT WENT BLANK.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4 DISPLAY UNIT.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 34-22-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
